# SDR MASA200200009

- Difficulty date: October 2, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 11,482 hours, 8,487 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: False Activation
- Location: Aileron Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR AILERON MISS TRIM MSG. (TAKEOFF NO CONFIG) MX PERFORMED OPS CHECK OF AILERON SYSTEM. NO DEFECTS NOTED A/C RETURNED TO SERVICE.
